# SDR SWIA202053030

- Difficulty date: August 22, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER SKIN AROUND OUTER HANDLE IS CHAFED, MARKED.  C-CHECK RO 10/4/2020.  REPAIRED SERVICE DOOR OUTER SKIN AROUND OUTER HANDLE CHAFE, REF REO.
